# SDR AALA202205105588

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A300*
- Aircraft serial: 10299
- Aircraft time: 4,777 hours, 1,281 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO SMOKE AND FIRE INDICATION. BOTH CARGO FIRE BOTTLES DISCHARGED. EMERGENCY DECLARED, FLIGHT DIVERTED TO ABQ LANDING SAFELY. CARGO COMPARTMENTS CHECKED NORMAL. NO INDICATION OF SMOKE OR FIRE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
